Classical Analysis and ODEs

[46] A dispersive regularization for the modified Camassa-Holm equation

YU GAO Lei Li Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05010

SIAM J. Math Anal, 50, 2807-2838, 2018
[ Download ] [ 2019-05-11 23:50:40 uploaded by jianguo ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] Complete structure of the Fucik spectrum of the p-Laplacian with integrable potentials on an interval

Wei Chen Department of Mathematics, College of Science, Hohai University Jifeng Chu Department of Mathematics, College of Science, Hohai University Ping Yan Department of Mathematical Sciences, Tsinghua University Meirong Zhang Department of Mathematical Sciences, Tsinghua University

Classical Analysis and ODEs mathscidoc:1611.05002

Communications in Contemporary Mathematics, 18, (6), 1550085, 2016
[ Download ] [ 2016-11-24 10:51:27 uploaded by yanping ] [ 654 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] Rectifiability, interior approximation and harmonic measure

Murat Akman University of Connecticut Simon Bortz University of Washington Steve Hofmann University of Missouri José María Martell Instituto de Ciencias Matemáticas, Madrid, Spain

Classical Analysis and ODEs mathscidoc:1912.43026

Arkiv for Matematik, 57, (1), 1 – 22, 2019
[ Download ] [ 2019-12-04 13:24:21 uploaded by arkivadmin ] [ 642 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Existence of homoclinic solutions for a fourth order differential equation with a parameter

Tiexiang Li Juntao Sun Tsung-fang Wu

Classical Analysis and ODEs mathscidoc:1912.43735

Applied Mathematics and Computation, 251, 499-506, 2015.1
[ Download ] [ 2019-12-24 20:54:00 uploaded by litx ] [ 633 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Equivalence of sparse and Carleson coefficients for general sets

Timo S. Hänninen University of Helsinki

Classical Analysis and ODEs mathscidoc:1912.43019

Arkiv for Matematik, 56, (2), 333 – 339, 2018
[ Download ] [ 2019-12-04 10:33:19 uploaded by arkivadmin ] [ 612 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved